# SDR DALA1134929866

- Difficulty date: April 22, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 Lbl1-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 200 LBL1 TO LBL20 HAS CORROSION.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  REMOVED FLOORBEAM.  FABRICATED LOCATED DRILLED DEBURRED IAW SRM 51-10-4.  TREATED AND PRIMED AND INSTALLED NEW FLOORBEAM  IAW SRM 51-10-3 AND 51-30-5.
